# SDR 95ZZZX5627

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15412
- Make and model: Piper PA-34-200
- Aircraft serial: 347350060
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket Assy
- Part number: 9564307
- Condition: Cracked
- Location: Mlg
- Part time: 6,680 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO DOCKET NR (93-C3-61-AD).  THIS PART IS THE MLG SWIVEL PIN ASSY.  PART WAS DISASSEMBLED TO SEE IF IT COULD BE TIGHTENED UP.  AFTER DISASSEMBLY AND CLEANING, CORROSION WAS NOTICED ON PIN SHANK AND RADIUS.  SMALL CRACKS WERE FOUND WITH 10X MAGNIFYING GLASS.  DYE-CHECK BOLT RT AND LT TO VERIFY THE CRACKS.  ONE CRACK, .75 INCH AND THE OTHER CRACK, .50 INCH THE WAY AROUND (CRACKED).  BOTH ASSYS WERE REPLACED.  RECOMMEND TO DISASSEMBLE AND INSPECT EVERY 1,500 TO 2,000 HOURS.
